A class of spaces determined by sequences with their cluster points
Portugaliae mathematica, Tome 31 (1972) no. 4, pp. 187-192
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1972__31_4_115178,
author = {Rishel, Thomas W.},
title = {A class of spaces determined by sequences with their cluster points},
journal = {Portugaliae mathematica},
pages = {187--192},
year = {1972},
volume = {31},
number = {4},
mrnumber = {0331316},
zbl = {0241.54020},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1972__31_4_115178/}
}
Rishel, Thomas W. A class of spaces determined by sequences with their cluster points. Portugaliae mathematica, Tome 31 (1972) no. 4, pp. 187-192. http://geodesic.mathdoc.fr/item/PORMA_1972__31_4_115178/